# SDR SWAA2020121637051

- Difficulty date: November 6, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR HAS LARGE CREASE IN FLOOR SKIN WHICH IS DENTED OVER FRAME AT STA 257 LBL14.  INSTALLED FLIGHT DECK REPAIR WEB, IAW SRM 51-40-02 & EA1-753-33612.  PAINTED FLIGHT DECK REPAIR WEB, IAW SOPM 20-41-04.  SEE TASK AND WIPS FOR INDIVIDUAL SIGN-OFFS.
